A proof of a theorem of Żelazko on L p -algebras

K. Urbanik

Colloquium Mathematicae (1961)

  • Volume: 8, Issue: 1, page 121-123
  • ISSN: 0010-1354

How to cite


Urbanik, K.. "A proof of a theorem of Żelazko on $L^p$-algebras." Colloquium Mathematicae 8.1 (1961): 121-123. <http://eudml.org/doc/210859>.

author = {Urbanik, K.},
journal = {Colloquium Mathematicae},
keywords = {functional analysis},
language = {eng},
number = {1},
pages = {121-123},
title = {A proof of a theorem of Żelazko on $L^p$-algebras},
url = {http://eudml.org/doc/210859},
volume = {8},
year = {1961},

AU - Urbanik, K.
TI - A proof of a theorem of Żelazko on $L^p$-algebras
JO - Colloquium Mathematicae
PY - 1961
VL - 8
IS - 1
SP - 121
EP - 123
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/210859
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.